MAUDE Adverse Event Report: MICROPORT CRM S.R.L. CPR4; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

MICROPORT CRM S.R.L. CPR4; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number CPR4 HEAD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon the subject programming head reception, the complaint is confirmed: it presents with cracks in the lower casing on three sides.These cracks were most probably triggered by falls onto a hard surface.The subject programming head is still functioning, but it is likely to sooner or later malfunction since there is possible failure of a surface-mount component.This case is retained for trending purposes.
 
Event or Problem Description
Reportedly, the subject programming head cpr4 is broken.
 
Additional Manufacturer Narrative
New mdr for investigation conclusions imdrf code update.Upon the subject programming head reception, the complaint is confirmed: it presents with cracks in the lower casing on three sides.These cracks were most probably triggered by falls onto a hard surface.The subject programming head is still functioning, but it is likely to sooner or later malfunction since there is possible failure of a surface-mount component.This case is retained for trending purposes.
 
Event or Problem Description
Reportedly, the subject programming head cpr4 is broken.
 
Event or Problem Description
Reportedly, the subject programming head cpr4 is broken.
 
Additional Manufacturer Narrative
New fu mdr for investigation conclusions imdrf code update.Upon the subject programming head reception, the complaint is confirmed: it presents with cracks in the lower casing on three sides.These cracks were most probably triggered by falls onto a hard surface.The subject programming head is still functioning, but it is likely to sooner or later malfunction since there is possible failure of a surface-mount component.This case is retained for trending purposes.
 
Additional Manufacturer Narrative
Udi added to this new mdr follow-up upon the subject programming head reception; the complaint is confirmed: it presents with cracks in the lower casing on three sides.These cracks were most probably triggered by falls onto a hard surface.The subject programming head is still functioning, but it is likely to sooner or later, malfunction since there is possible failure of a surface-mount component.This case is retained for trending proposes.
 
Event or Problem Description
Reportedly, the subject programming head cpr4 is broken.

Brand Name
CPR4
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT  13040
Manufacturer (Section G)
MICROPORT CRM S.R.L.
via crescentino s.n
saluggia (vc) 13040
IT   13040
Manufacturer Contact
elodie vincent
via crescentino s.n
saluggia (vc) 13040
IT   13040
146013665
MDR Report Key23451753
Report Number1000165971-2025-00703
Device Sequence Number9040362
Product Code MRM
UDI-Device Identifier08031527019611
UDI-Public(01)08031527019611
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCPR4 HEAD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer10/14/2025
11/04/2025
11/04/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date11/04/2025
11/04/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic